# SDR DALA2017111008038

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 67,327 hours, 48,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BS 937 MLG DOOR FRAME CRACKED.  COMPLIED WITH HFEC IAW ERA 497265-14MA, TWO CRACKS COMING FROM PREVIOUS STOP DRILLS.  REMOVED THE MLG DOOR FRAME, AND INSTALLED A NEW MLG DOOR FRAME IAW ERA 497265-14 MA, SECTION III.
